I started getting a rash about 4 weeks into treatment (I have PsA). The rash got a little worse every day. It wasn't everywhere and it didn't itch very much. My experience with these kinds of things is to stop taking anything that gives you a rash, which is what I did. I will call my rheumatologist on Monday. Migraines are a severe problem as well. Back feels better!
No responses have yet been posted. Add your response to this question.
- Otezla Information for Consumers
- Otezla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Otezla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2015 • 1 answer
Posted 25 Jun 2016 • 0 answers
Posted 24 Aug 2016 • 1 answer
Posted 1 Jun 2017 • 0 answers
Has anyone experienced syncope, accompanied by effusive sweating on Otezla? I am coming up on my 6th
Posted 12 days ago • 0 answers